Higher order complex Lagrangian and Hamiltonian mechanics systems

TEKKOYUN M., Görgülü A.

PHYSICS LETTERS A, vol.357, pp.261-269, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 357
  • Publication Date: 2006
  • Doi Number: 10.1016/j.physleta.2006.04.049
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.261-269
  • Çanakkale Onsekiz Mart University Affiliated: No


In this Letter, it was present higher order vertical and complete lifts of Euler-Lagrange and Hamiltonian equations introduced on Kahlerian manifold to its extensions. Finally, it was discussed differential geometric and physical results for the higher order Lagrangian and Hamiltonian mechanical systems obtained on the extended Kahlerian manifolds. (c) 2006 Elsevier B.V. All rights reserved.